# SDR IPXA2015012685457

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE DOOR ARM SLIDE SAFETY DOOR IS BROKEN OFF HINGE.   SECURED THE UPPER RT SLIDE DOOR ARMING COVER AND CARRY OUT OPS CHECK IAW AMM 52-23-00-716-011 AND FOUND SATISFACTORY.
